# SDR CALA2008121901152

- Difficulty date: December 18, 2008
- Submitted: December 19, 2008
- Operation: Air carrier
- Aircraft: N69348
- Make and model: Boeing 7373T0
- Aircraft serial: 23586
- Aircraft time: 62,249 hours, 31,927 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 6545812
- Condition: Cracked
- Location: Bs 328
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBEAM BS 328 LBL 12 UPPER TEE CAP CRACKED SL-7 69.  REPAIRED CRACKED FLOORBEAM AT BS 328 LBL 12 UPPER TEE CAP PER SRM 53-10-51 FIG 201.
